# SDR CAL950732

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14564
- Make and model: Doug DC-9-31
- Aircraft serial: 47490
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Receptacle
- Part number: TA1201
- Condition: Burned
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 1579 - FLL - THE CREW REPORTED AN ODOR IN MID CABIN PRIOR TO LANDING AT FLL.  MAINTENANCE FOUND PSU RECEPTACLE BETWEEN ROW 12-14 RT BURNED.  THE RECEPTACLE AND PSU WERE REMOVED AND REPLACED.  THE READING LIGHTS, CALL SWITCH, AND PASSENGER WARNING SIGNS CHECKED GOOD. (M)
